Electron. J. Differential Equations, Vol. 2017 (2017), No. 110, pp. 1-12.

Solution to random differential equations with boundary conditions

Fairouz Tchier, Calogero Vetro, Francesca Vetro

We study a family of random differential equations with boundary conditions. Using a random fixed point theorem, we prove an existence theorem that yields a unique random solution.

Submitted February 15, 2017. Published April 25, 2017.
Math Subject Classifications: 35R60, 47H10.
Key Words: Measurable space; random differential equation; random fixed point; vector-valued metric

Show me the PDF file (218 KB), TEX file for this article.

Fairouz Tchier
Mathematics Department College of Science (Malaz)
King Saud University, PO Box 22452
Riyadh, Saudi Arabia
email: ftchier@ksu.edu.sa
Calogero Vetro
Department of Mathematics and Computer Science
University of Palermo
Via Archirafi 34, 90123 Palermo, Italy
email: calogero.vetro@unipa.it
Francesca Vetro
Department of Energy, Information Engineering and Mathematical Models (DEIM)
University of Palermo
Viale delle Scienze, 90128 Palermo, Italy
email: francesca.vetro@unipa.it

Return to the EJDE web page